truck

Free shipping

ON ALL ORDERS ABOVE $199 (On Cart Value)

Allegra 30 mg


$8.10$20.80

Additional information

Country of Origin

India

Dosage Form

Tablets

Equivalent Brand

Allegra

Generic Name

Fexofenadine

Indication

Sneezing and runny nose due to allergies

Manufacturer

Sanofi India Ltd

Packaging

10 tablets in 1 strip

Composition

Fexofenadine (30mg)

Pack Size PricePrice/UnitQuantity
30 Tablet/s $8.10$0.27 /Piece
-
+
60 Tablet/s $14.80$0.25 /Piece
-
+
90 Tablet/s $20.80$0.23 /Piece
-
+
  • Description
  • Additional information
  • Product Tag
  • Reviews (3)

Description

Allegra 30 mg (Fexofenadine 30 mg)

Uses of Allegra 30 mg

Allegra 30 mg is used to relieve the symptoms of seasonal allergic rhinitis (hay fever) such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes.

How Allegra 30 mg works

Fexofenadine 30 mg belongs to a class of medications called antihistamines. It prevents the release of histamine, a substance that plays a major role in many allergic reactions by dilating blood vessels which makes the vessel walls abnormally

Allegra 30 mg is an antihistamine. This drug reduces the effects of natural chemical histamines from the body. Fexofenadine relieves the symptoms of seasonal and year around allergies like hay fever in adults and children.  Fexofenadine has a quality of fast onset of action, as it attain its therapeutic efficacy in one hour. It aids in relieving the symptoms of allergic reactions like urticaria, itchy red skin, burning sensation and swelling. Fexofenadine is a drug given in the allergic conditions such as sneezing, itchy nose and throat, watery, red and itchy eyes, runny nose that arises in the following conditions such as:

• Seasonal allergic rhinitis
• Chronic urticaria

How it works?

It contains Allegra 30 mg as an active ingredient in it. The drug targets the histamine chemical that generates undesirable allergic symptoms. The mast cells release histamine and gets attached to other cells having receptors of histamine. This attachment makes the cell activated and releases other chemicals that accumulate to produce allergy symptoms such as runny nose and throat irritation. Fexofenadine blocks the H1 receptor of histamine and prevents the activation of cells releasing histamine.

 When should you avoid it?

You should not take Allegra 30 mg if you:

• Are allergic to Fexofenadine or any other ingredient present in  the drug
• Have kidney related problems
• are pregnant or planning to become a pregnant
• are breast feeding

How much to take?

The Allegra 30 mg dosage should be according to the prescription of the doctor that he does after assessing your condition and various factors such as age, gender and body weight. The dose varies from patient to patient.

   • For children between 6 to 11 years- an initial recommended is dose 30 mg

   • For adults and children above 11 years- recommended dose is 60 mg and 180 mg

The dose can be increased or decreased depending upon the patient’s condition. Always take the dose as prescribed by the Doctor.

What are the strengths available?

Allegra 30 mg is available in three strength combination on our website:

• Allegra  30 mg
• Allegra  120 mg
• Allegra  180 mg

Who is the manufacturer?

Allegra is manufactured by Aventis Pharma, a pharmaceutical giant and is available on our website in the packs of 30, 60 and 90 tablets.

How to take?

Allegra 30 mg should be taken exactly as prescribed by your doctor.  Swallow the tablet with full glass of water. Don’t crush or chew the tablet. Avoid taking any other type of liquid like fruit juice as they may decrease the absorption of the drug.

When to take Allegra 30 mg?

Always take the medicine as instructed by the Doctor or Pharmacist. Don’t consume the medicine in a greater amount.  Never change the amount of the drug without the advice of the doctor. 30 mg dose is generally recommended to be taken twice a day and 180 mg is taken once a day. The intake of dosage varies from patient to patient. So, doctor will recommend the best therapeutic dose for you.

For how long should Allegra 30 mg be taken?

Take the medicine as long as recommended by the Doctor. Always ask the doctor before stopping the intake of the drug as the sudden stoppage of the drug without the doctor’s recommendations may cause unknown effects on the patient’s body. Hence dose completion is necessary.

What if you take too much (overdose)?

If overdose, immediately consult with your concerned doctor. Take medical help as soon as possible if you encounter below stated symptoms:

• Drowsiness
• Dryness of mouth
• Dizziness

What if you miss the dose?

Take this drug on routine basis and try to take the medicine at the same time each day. This reduces the chances of missing dose. Talk to your Doctor if you miss the Dose. Don’t double up the dose in order to catch up with the previous one.

What are the side effects?

Every medicine has some side effects, same way this drug also have some undesired effects with it. Allegra 30 mg shows common side effects such as:

Nausea, Diarrhea, Stomach disturbances, Sleeping disturbances, Difficulty in breathing, Muscular pain or pain in extremities, Swollen face, lips , tongue and throat, Menstrual cramps, Cough and flu, Body aches, Drowsiness, Headache, Back pain, Hives, Fever, Chills

Are there any possible drug interactions?

Always inform your doctor about the drugs you are taking till date. Give a complete list of prescription or non-prescription drugs and any other disease conditions. This way, doctor is able to decide and give you the list of drugs and other things that may interact with Allegra 30 mg. Drugs listed below may interact with Fexofenadine and can increase its sedation effect:

Erythromycin, Anticonvulsants, Anti depressants, Sleeping pills, Sedatives, Ketoconazole, Anti anxiety drugs,

Also avoid St John’s Wort, any juice like grape fruit or apple juice while taking this drug.

What are the things to be taken care of?

• Don’t take fruit juices and antacids as they hinders the absorption of Allegra 30 mg
• Don’t share your medicine with anybody, even if they have the same symptoms
• Avoid the intake of alcohol beverages while using Fexofenadine as it can enhance the effect of drowsiness
• Always store the medicine at the room temperature and away from moisture, heat and light
• Consult with your pharmacist about the proper disposal of the drug
• Keep a complete record of all the medicines you are taking along with this medicine

Expert advice

• Do not take Allegra 30 mg with any fruit juices (such as apple, orange, or grapefruit).
• Take the disintegrating tablet on an empty stomach, at least 1 hour before or 2 hours after a meal.
• Avoid using antacids within 15 minutes before or after taking this medicine. It can make it harder for your body to absorb this medication.
• Leave about 2 hours between the time that you take fexofenadine and your indigestion remedy.
• There may be other drugs that can affect fexofenadine. This includes prescription, over-the-counter, vitamin, and herbal products. Tell your doctor about all medications you use.
• Talk to your doctor or pharmacist before taking Allegra 30 mg: if you have problems with your liver or kidneys, if you have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heartbeat, if you are elderly.

Frequently asked questions

Q. Is fexofenadine a decongestant/ sedating/ stimulant/ anticholinergic/ gluten free?
Allegra 30 mg (also available as Allegra) is not a a decongestant. It may produce minimal sedation and may have mild stimulating effects. It does not have anticholinergic activity. Fexofenadine and other related brands are gluten free. Please refer to package insert of the prescribed brand before use.
Q. Is Allegra 30 mg safe/ during pregnancy and for breastfeeding?
Fexofenadine should not be used during pregnancy unless clearly necessary and it is not recommended during breastfeeding. Patients should follow the advice of the doctor regarding its use.
Q. Is allegra better than zyrtec?
Both Zyrtec (cetrizine) and Allegra (Allegra 30 mg) are antihistamines. Zyrtec is effective at    combating hives, while Allegra is most often used to treat the symptoms of hay fever. Both  medications work well, but their effect may vary upon individual response. Always consult your  doctor regarding its use.
Q. Is allegra available over the counter?
Yes, it is available over-counter.

Additional information

Country of Origin

India

Dosage Form

Tablets

Equivalent Brand

Allegra

Generic Name

Fexofenadine

Indication

Sneezing and runny nose due to allergies

Manufacturer

Sanofi India Ltd

Packaging

10 tablets in 1 strip

Composition

Fexofenadine (30mg)

3 reviews for Allegra 30 mg

  1. 5 out of 5

    Very satisfied. Does what it claims to do and I don’t feel any side effects.

  2. 5 out of 5

    fast shipment, prices beyond amazing!!

  3. 5 out of 5

    Fexofenadine did wonders for me. I have family history of allergies. I took it for a week and my symptoms were controlled for like 2 months after I took it.


Add a review

This site uses Akismet to reduce spam. Learn how your comment data is processed.